Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HoustonZit

Male accutane question

Recommended Posts

I'm entering month three of accutane and have noticed that the tip of my penis has become extremely sensitive while I've been on the medicine. Is this normal? It seems a bit more red than normal also, but I can't tell if that's due to the sensitivity issue. Anyone hear of this side effect?

Share this post


Link to post
Share on other sites

thats funny u posted this because i am about 20 days in and i have the same thing... its really weird although mine isnt really red.

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

i would be embarrased to talk to my derm about that, she's a woman and there are always like 1-3 other people in the exam room with her.

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

i would be embarrased to talk to my derm about that, she's a woman and there are always like 1-3 other people in the exam room with her.

that sucks, luckily my derm is a guy. but honestly, if it's a girl, i wouldn't mind. i have gone through so much appointments (my derm also brings in female students) and i talked about so many issues worst than this, these things just roll over my head :whistle:

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

i would be embarrased to talk to my derm about that, she's a woman and there are always like 1-3 other people in the exam room with her.

that sucks, luckily my derm is a guy. but honestly, if it's a girl, i wouldn't mind. i have gone through so much appointments (my derm also brings in female students) and i talked about so many issues worst than this, these things just roll over my head :whistle:

i wouldn't be embarased to talk just to my derm but with everyone else in the room i would (young, female students and her assistant. )

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

i would be embarrased to talk to my derm about that, she's a woman and there are always like 1-3 other people in the exam room with her.

that sucks, luckily my derm is a guy. but honestly, if it's a girl, i wouldn't mind. i have gone through so much appointments (my derm also brings in female students) and i talked about so many issues worst than this, these things just roll over my head :whistle:

i wouldn't be embarased to talk just to my derm but with everyone else in the room i would (young, female student's and her assistant. )

is it me, or all derm's students are hot :wub:

like today in my appointment, my derm had the cutest student he brought around. girl's in lab coats >>> all :ninja:

Share this post


Link to post
Share on other sites

i got the same thing goin on 34 days in and ive had it for about 7 days now ... its not like it burns when I pee but if it rubs against my boxers it hurts .. its red more on the inside of the tip though .. i hope it doesnt last the entire course

Share this post


Link to post
Share on other sites

Yes - seems like exactly what I was talking about. Doesn't burn when I pee or anything - just very sensitive when it rubs against my underwear. Good to hear this is normal and it'll go away after the course - I was starting to get seriously worried.

However - I've also woken up in the morning with small amount of blood on my underwear - is this also normal? Seems like maybe a little too sensitive?

I agree about it being akward to talk about because my derm always has a female resident come in with him too. And they're also usually attractive. I'm afraid my derm will want a look and she'll be there - and while I know she's a doctor also, it's still kinda weird. So maybe I'll just take your guys word that its normal and not say anything....

Share this post


Link to post
Share on other sites

yeah man, all my times i have been on accutane, i have experienced it as well. it gets sensitive and redness. however, after my tane session was over, everything was back to normal ;)

i talked to my derm about it, and he didn't voice any concern over it. i'm just assuming for different ppl, the tane can affect different parts of a person's skin - and unfortunately thats one of them.

i would be embarrased to talk to my derm about that, she's a woman and there are always like 1-3 other people in the exam room with her.

Simple: simply ask your doctor: "May I speak with you privately for a minute?" This is a common and very acceptable request in situations where students or assistants are present. It's a very normal thing for people to feel uncomfortable in those situations. Your doctor WANTS you to be open and frank with him/her and will do anything to accomplish that. You are doing both your doctor and yourself a disservice by not being frank, and by not asking for privacy when you need it. Students and assistants KNOW that this is sometimes requested - nobody gets offended, nobody thinks it's wierd.

You might find that you then feel more comfortable speaking in front of students or assistants, but maybe not. I never thought I'd do it, but I allowed three student nurses (I'm a guy, they were young, healthy women) to observe and assist the doctor and nurse during my vascectomy! It didn't bother me, and actually makes a good story. You know the old "student nurse" thing :evil:

As for the male vs. female doctor thing: all I can say is that every doctor encounters situations where a patient is uncomfortable with the opposite sex, or sometimes it's the other way. You need to be frank with your doctor. She is a professional and believe me, the parts of our bodies that others find intriguing or sexy are just body parts to doctors.

Seriously. Give it a try. Once you break the ice on asking for rivacy and also in being frank with the female doctor, you'll wonder why it ever worried you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×